# SDR RAIA2018122650003

- Difficulty date: November 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR DOOR HANDLE SUPPORT BRACKET IS CRACKED.  R&R DOOR HANDLE BRACKET.
